# SDR DHL2007786525

- Difficulty date: March 15, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- Aircraft time: 61,473 hours, 40,640 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AT BS 970, BETWEEN STR 28R AND 29R, SHEAR TIE HAS CORROSION.  REMOVED FLOOR SUPPORT AT STA.990 TO 950E FOR ACCESS IAW SRM 51-30-2.  REMOVED INTERCOSTAL BETWEEN 970-950E FOR ACCESS IAW B727 SRM 51-30-2. CUT OUT DAMAGED AREA AT SHEAR TIE BS970 STR 29R AND 28R DIM 4" BY 2" IAW B727 SRM 53-10-4.  FABRICATED SHEAR TIE DOUBLER REPAIR MATERIAL USED 7075T6 .071 PO NR 9004150 DIM 6" BY 4" IAW B727 SRM 53-10-4.  TREATED ALODINE AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED INTERCOSTAL AND FLOOR SUPPORT AT STA 990 TO 950E IAW B727 51-30-2.
